# SDR SWAA2015110245655

- Difficulty date: September 18, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 64,097 hours, 51,352 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 654948830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AFT MLG SUPPORT FITTING CRACKED.  R & R FITTING IAW EA.
